# SDR 2023FA0000434

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: General aviation
- Aircraft: N194LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4094
- Aircraft time: 9,654 hours
- Engine: Lyc O360J2A
- Engine time: 10,192 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1583
- Part serial: 2214106221409
- Condition: Damaged
- Location: M/R Spindle
- Part time: 436 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT VIBRATION REPORTED. FOUND MRB SPINDLE BEARINGS BRINELLED. SPINDLE ASSEMBLIES P/N A005-15, SPINDLES P/N A158-3, S/N 2842 & S/N 2843, BEARING SETS P/N A159-3, S/N 2214106 & S/N 2214093. SPINDLES & BEARING SETS TSN: 435.8. NO OVERSPEEDS REPORTED
